American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34K20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 69 found      Go to page: 1 2 3

[31] A discrete Lyapunov functional and a-priori estimates. Fields Institute Monographs 11 (1998) 211-220.
Book volume table of contents
View Article: PDF

[32] Invariant cones close to neutrally stable fixed points with 1-dimensional center spaces. Fields Institute Monographs 11 (1998) 197-203.
Book volume table of contents
View Article: PDF

[33] Homeomorphisms from bd$W$ onto the sphere and the cylinder. Fields Institute Monographs 11 (1998) 125-133.
Book volume table of contents
View Article: PDF

[34] Smoothness of $\overline W$, bd$W$ and $\overline W \cap S$. Fields Institute Monographs 11 (1998) 113-123.
Book volume table of contents
View Article: PDF

[35] Unstable sets of periodic orbits. Fields Institute Monographs 11 (1998) 205-210.
Book volume table of contents
View Article: PDF

[36] Resum\'e. Fields Institute Monographs 11 (1998) 161-166.
Book volume table of contents
View Article: PDF

[37] Floquet multipliers for a class of linear periodic delay differential equations. Fields Institute Monographs 11 (1998) 221-235.
Book volume table of contents
View Article: PDF

[38] Some results from topology. Fields Institute Monographs 11 (1998) 237-237.
Book volume table of contents
View Article: PDF

[39] Oscillation frequencies. Fields Institute Monographs 11 (1998) 27-32.
Book volume table of contents
View Article: PDF

[40] Smoothness of $W \cap S$ in case $\mathcal O$ is hyperbolic. Fields Institute Monographs 11 (1998) 57-62.
Book volume table of contents
View Article: PDF

[41] Homeomorphisms from $\overline W$ onto the closed ball and the solid cylinder. Fields Institute Monographs 11 (1998) 135-160.
Book volume table of contents
View Article: PDF

[42] Smooth generalized center-unstable manifolds for $C^1$-maps. Fields Institute Monographs 11 (1998) 189-196.
Book volume table of contents
View Article: PDF

[43] Smooth center-stable manifolds for $C^1$-maps. Fields Institute Monographs 11 (1998) 173-188.
Book volume table of contents
View Article: PDF

[44] The leading unstable set of the origin. Fields Institute Monographs 11 (1998) 19-26.
Book volume table of contents
View Article: PDF

[45] Graph representations. Fields Institute Monographs 11 (1998) 33-40.
Book volume table of contents
View Article: PDF

[46] Minimal linear instability of the periodic orbit $\mathcal O$. Fields Institute Monographs 11 (1998) 51-56.
Book volume table of contents
View Article: PDF

[47] Kenneth L. Cooke and Wenzhang Huang. On the problem of linearization for state-dependent delay differential equations. Proc. Amer. Math. Soc. 124 (1996) 1417-1426. MR 1340381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Bo Zhang. Asymptotic stability in functional-differential equations by Liapunov functionals . Trans. Amer. Math. Soc. 347 (1995) 1375-1382. MR 1264834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Joseph W.-H. So and J. S. Yu. Global attractivity for a population model with time delay . Proc. Amer. Math. Soc. 123 (1995) 2687-2694. MR 1317052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] James H. Liu. Uniform asymptotic stability via Liapunov-Razumikhin technique . Proc. Amer. Math. Soc. 123 (1995) 2465-2471. MR 1257116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Konstantin Mischaikow, Hal Smith and Horst R. Thieme. Asymptotically autonomous semiflows: chain recurrence and Lyapunov functions . Trans. Amer. Math. Soc. 347 (1995) 1669-1685. MR 1290727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] A. Iserles. On nonlinear delay differential equations . Trans. Amer. Math. Soc. 344 (1994) 441-477. MR 1225574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Younhee Ko. An asymptotic stability and a uniform asymptotic stability for functional-differential equations . Proc. Amer. Math. Soc. 119 (1993) 535-545. MR 1169036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Martin Buhmann and Arieh Iserles. Stability of the discretized pantograph differential equation . Math. Comp. 60 (1993) 575-589. MR 1176707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Bo Zhang. On the retarded Li\'enard equation . Proc. Amer. Math. Soc. 115 (1992) 779-785. MR 1094508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] V. Lj. Kocić and G. Ladas. Global attractivity in nonlinear delay difference equations . Proc. Amer. Math. Soc. 115 (1992) 1083-1088. MR 1100657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Jian Hong Wu. Asymptotic periodicity of solutions to a class of neutral functional-differential equations . Proc. Amer. Math. Soc. 113 (1991) 355-363. MR 1079900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Shui-Nee Chow and Hans-Otto Walther. Characteristic multipliers and stability of symmetric periodic solutions of $\dot x(t)=g(x(t-1))$ . Trans. Amer. Math. Soc. 307 (1988) 127-142. MR 936808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Kenneth L. Cooke and Joseph Wiener. An equation alternately of retarded and advanced type . Proc. Amer. Math. Soc. 99 (1987) 726-732. MR 877047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] W. E. Mahfoud. Boundedness properties in Volterra integro-differential systems . Proc. Amer. Math. Soc. 100 (1987) 37-45. MR 883398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 69 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia